# SDR R61A20090063

- Difficulty date: October 4, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 6,467 hours, 5,081 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CREW REPORTED THAT UPON LANDING GEAR EXTENSION, RECEIVED A STEER FAIL MSG ON EICAS.  CREW PERFORMED A GO-AROUND, DECLARED AN EMERGENCY, AND LANDED WITHOUT INCIDENT AT CLT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT TO TROUBLESHOOT.  MAINTENANCE PERFORMED INSPECTIONS PER EMB AMM/FIM AND FOUND THIS TO BE A TRANSITORY CONDITION, AND NO DEFECTS NOTED, CYCLED POWER AND OPS CHECK GOOD.  A/C WAS THEN RELEASED BACK INTO SERVICE.
